# SDR NACA20030101

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-100
- Aircraft serial: 19387
- Aircraft time: 64,661 hours, 49,676 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg Fire
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKE-OFF THE WHEEL WELL FIRE WARNING ILLUMINATED AND BELL SOUNDED. BOTH EXTINGUISHED UPON GEAR EXTENSION. CREW REPORTED HEAVY BRAKING AT PAEN. INSPECTED WHEEL WELL AND LOOPS. NO EVIDENCE OF FIRE NOTED. OPERATED WHEEL WELL FIRE WARNING TEST MULTIPLE TIMES WITH NO DEFECTS.
